On Göllnitz-Gordon type identities and durfee dissection

Wei Yueh Chen, Sen Shan Huang

Research output: Contribution to journalArticle

Abstract

By using the Durfee rectangle and Durfee dissection we give combinatorial interpretations for Göllnitz-Gordon type identities. Also, we give a generalization of an identity due to G. E. Andrews.

Original languageEnglish
Pages (from-to)1485-1495
Number of pages11
JournalTaiwanese Journal of Mathematics
Volume10
Issue number6
DOIs
Publication statusPublished - 2006 Jan 1

Fingerprint

Dissection
Rectangle
Generalization
Interpretation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{d2e20d331ddc428dac0cc215405bdcc2,
title = "On G{\"o}llnitz-Gordon type identities and durfee dissection",
abstract = "By using the Durfee rectangle and Durfee dissection we give combinatorial interpretations for G{\"o}llnitz-Gordon type identities. Also, we give a generalization of an identity due to G. E. Andrews.",
author = "Chen, {Wei Yueh} and Huang, {Sen Shan}",
year = "2006",
month = "1",
day = "1",
doi = "10.11650/twjm/1500404569",
language = "English",
volume = "10",
pages = "1485--1495",
journal = "Taiwanese Journal of Mathematics",
issn = "1027-5487",
publisher = "Mathematical Society of the Rep. of China",
number = "6",

}

On Göllnitz-Gordon type identities and durfee dissection. / Chen, Wei Yueh; Huang, Sen Shan.

In: Taiwanese Journal of Mathematics, Vol. 10, No. 6, 01.01.2006, p. 1485-1495.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On Göllnitz-Gordon type identities and durfee dissection

AU - Chen, Wei Yueh

AU - Huang, Sen Shan

PY - 2006/1/1

Y1 - 2006/1/1

N2 - By using the Durfee rectangle and Durfee dissection we give combinatorial interpretations for Göllnitz-Gordon type identities. Also, we give a generalization of an identity due to G. E. Andrews.

AB - By using the Durfee rectangle and Durfee dissection we give combinatorial interpretations for Göllnitz-Gordon type identities. Also, we give a generalization of an identity due to G. E. Andrews.

UR - http://www.scopus.com/inward/record.url?scp=33845953773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33845953773&partnerID=8YFLogxK

U2 - 10.11650/twjm/1500404569

DO - 10.11650/twjm/1500404569

M3 - Article

AN - SCOPUS:33845953773

VL - 10

SP - 1485

EP - 1495

JO - Taiwanese Journal of Mathematics

JF - Taiwanese Journal of Mathematics

SN - 1027-5487

IS - 6

ER -